Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Proof of Poincaré's geometric theorem


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 14 (1913), 14-22
MSC: Primary 37C27; Secondary 34C99, 54H25
MathSciNet review: 1500933
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 37C27, 34C99, 54H25

Retrieve articles in all journals with MSC: 37C27, 34C99, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500933-9
Article copyright: © Copyright 1913 American Mathematical Society